# SDR CALA9901402

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD CARGO DOOR STOP PAD SKIN WORN AND GOUGED.  THE WORN AND GOUGED AREA WAS REMOVED IAW SRM 52-03, FIGURE 3.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 52-03, FIGURE 8 AND ECRA 5230-01486.
